Signature Care Ibuprofen Childrens 100mg PER 5ml Bubble Gum Oral Suspension - 4 Fl. Oz.
Loading..
Nutrition Facts

Serving Size:
Servings Per Container:
Calories Amount Per Serving
(-)
% Daily Value
Calories From Fat Amount Per serving (-)
Total Fat Amount Per serving (-) (-)
Saturated Fat Amount Per serving (-) (-)
Trans Fat Amount Per serving (-)
Polyunsaturated Fat Amount Per serving (-)
Monounsaturated Fat Amount Per serving (-)
Cholesterol Amount Per serving (-) (-)
Sodium Amount Per serving (-)
Total Carbohydrate Amount Per serving (-) (-)
Dietary Fiber Amount Per serving (-) (-)
Sugars Amount Per serving (-)
Protein Amount Per serving
Vitamin A (-)
Vitamin C (-)
Calcium (-)
Iron (-)
Active Ingredients: In Each 5 ml = 1 Teaspoonful: Ibuprofen (100 mg) (NSAID). Purposes: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Anhydrous Citric Acid, FD&C Red 40, Glycerin, High Fructose Corn Syrup, Hypromellose, Natural and Artificial Bubblegum Flavors, Polysorbate 80, Purified Water, Sodium Benzoate, Sorbitol Solution, Xanthan Gum.
Ibuprofen, Children's, 100 mg, Oral Suspension, Bubble Gum

Other Information: Each 5 ml (1 tsp) contains: sodium 2 mg. Do not use if printed neckband is broken or missing. Store at 68-77 degrees F (20-25 degrees C). Do not freeze. See bottom panel for lot number and expiration date. Misc: Oral suspension. 100 mg per 5 ml. Pain reliever/fever reducer (NSAID). For ages 2 to 11 years. Compare to Childrens Motrin Bubble Gum Flavor active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Childrens Motrin Bubble Gum Flavor). Quality guaranteed. Lasts up to 8 hours. Alcohol free. Gluten free. www.betterlivingbrandsLLC.com. Our Promise: Quality & satisfaction 100% guaranteed or your money back.

More

Product Attributes
Gluten Free
Warning Contains: Warnings: Allergy alert: Ibuprofen may cause a server allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if your child: has had stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); takes more or for a longer time than directed. Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days o
Directions Directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. mL = milliliter; tsp = teaspoonful. Find right dose on chart. If possible, use weight to dose; otherwise use age. Use only enclosed dosing cup. Do not use any other dosing device. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Replace original bottle cap to maintain child resistance. Wash dosage cup after each use. Important: Read all product information before using. Keep this box for important information. This product is intended for use in children. Under 2 Years (Under 24 lbs): Ask a doctor. 2-3 Years (24-35 lbs): 5 ml (1 tsp) (or as directed by a doctor). 4-5 Years (36-47 lbs): 7.5 ml (1-1/2 tsp) (or as directed by a doctor). 6-8 Years (48-59 lbs): 10 ml (2 tsp) (or as directed by a doctor). 9-10 Years (60-71 lbs): 12.5 ml (2-1/2 tsp) (or as directed by a doctor). 11 Years (72-95 lbs): 15 ml (3 tsp) (o
About the Producer Better Living Brands
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.